# SDR ASOA02007

- Difficulty date: January 3, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12016000003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND ON THE RIGHT FORWARD SEAT TRACK BETWEEN FRAMES 15 AND 32.  MAINTENANCE REMOVED THE CORRODED SEAT TRACK IAW SRM 51-40-02.  A NEW SEAT TRACK WAS FABRICATED AND INSTALLED THE NEW SEAT TRACK IAW AMM 53-01-05.  (M)
